MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOTOME? RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AUTOTOME? RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00545200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used in the common bile duct during a procedure performed on an unknown date.During the procedure, the autotome was inserted through the scope and advanced to the papilla in a normal fashion.The autotome was engaged into the ampulla, then the wire snapped inside the common bile duct.The auto tome was then removed.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Additional Manufacturer Narrative
Block a1, a2, a3a, a3b, b3 and b5 have been updated based on additional information received july 3, 2025.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used in the common bile duct during a procedure performed on an unknown date.During the procedure, the autotome was inserted through the scope and advanced to the papilla in a normal fashion.The autotome was engaged into the ampulla, then the wire snapped inside the common bile duct.The auto tome was then removed.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Additional information was received on july 3, 2025: it was reported that the event date was on may 28, 2025.

Brand Name
AUTOTOME? RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22365876
Report Number3005099803-2025-02870
Device Sequence Number20905206
Product Code KNS
UDI-Device Identifier08714729444770
UDI-Public(01)08714729444770(17)280116(10)35645605
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545200
Device Catalogue NumberM00545200
Device Lot Number0035645605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/28/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale